On extending classical filtering equations.

  • Author(s) / Creator(s)
  • In this paper, we give a direct derivation of the Duncan–Mortensen–Zakai filtering equation, without assuming right continuity of the signal, nor its filtration, and without the usual finite energy condition. As a consequence, the Fujisaki–Kallianpur–Kunita equation is also derived. Our results can be applied to filtering problems in which the signal process has α-stable (α>1) components, and the sensor function is linear.

  • Date created
  • Subjects / Keywords
  • Type of Item
    Article (Published)
  • DOI
  • License
    © 2008 Statistics & Probability Letters. This version of this article is open access and can be downloaded and shared. The original author(s) and source must be cited. Non-commercial use only.
  • Language
  • Citation for previous publication
    • Michael A. Kouritzin, Hongwei Long, On extending classical filtering equations, Statistics & Probability Letters, Volume 78, Issue 18, 15 December 2008, Pages 3195-3202, ISSN 0167-7152, http://dx.doi.org/10.1016/j.spl.2008.06.005.